# SDR IPXA2025011341197

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** FAULT: INT Z200 LIFE RAFT BOX HAS DAMAGED HOSE APPROVED.
